# SDR CA120127007

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft time: 6,125 hours
- Engine: Pwa PT6A135A
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 5043001611
- Condition: Cracked
- Location: Latch Upper Aft
- Part time: 6,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING PHASE 3 CHECK, VISUAL INSPECTION OF MAIN CABIN DOOR UPPER AFT LATCHING ROD REVEALED A CRACK STARTING FROM HOLE FOR APPROXIMATELY 1.25" IN LENGTH. PART REPLACED BY NEW.
